# SDR REXA2020070600573

- Difficulty date: May 5, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 31,332 hours, 29,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CEILING EMERGENCY LIGHT BETWEEN ROWS 4 AND 5 IS INOP.  REMOVED AND REPLACED LAMP IAW AMM 33-51-16. OPS CHECK GOOD. PN ON: 1317 PN OFF: 1317.
